[ij] [ij] [ij] 
Email id

International Journal of Technology
Year : 2016, Volume : 6, Issue : 2
First page : ( 223) Last page : ( 226)
Print ISSN : 2231-3907. Online ISSN : 2231-3915.
Article DOI : 10.5958/2231-3915.2016.00034.1

On the onset of stationary convection in double-diffusive binary viscoelastic fluid saturated anisotropic porous layer

Prakash Jyoti1,*, Kumari Kultaran1, Kumar Vinod2

1Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla, 171005, India

2Department of Physics, M.L.S.M. College, Sunder-Nagar, Distt. Mandi, (H.P.), India

*Corresponding Author Email: jpsmaths67@gmail.com

Online published on 2 February, 2017.


Linear stability of double diffusive convection in a binary viscoelastic fluid saturated anisotropic porous layer has been studied analytically. A sufficient condition for the occurrence of stationary convection has been derived in terms of the parameters of the system alone. It is further proved the above result is uniformly valid for any combination of the bounding surfaces.



Double-diffusive convection, viscoelastic fluid, the principle of the exchange of stabilities, porous medium.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
752,075,943 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.